# SDR AALA201711129001

- Difficulty date: November 10, 2017
- Submitted: November 17, 2017
- Operation: Air carrier
- Aircraft: N119US
- Make and model: Airbus A320-214
- Aircraft serial: 1268
- Aircraft time: 52,606 hours, 24,696 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hook
- Condition: Worn
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: WEAR ON HOOK INNER CONTROL HANDLE PASSENGER CREW DOOR 832 AT AFT GALLEY AREA (1 EACH). REPLACED HOOK INNER CONTROL HANDLE PER AMM 52-13-21-400-001-A.
